Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 27, 2016, 8:43 PM CDT for Bledsoe County, Sequatchie County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 8:43 PM CDT (01:43 UTC)
- Expired
- Apr 27, 2016, 9:18 PM CDT
- In force
- 35 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bledsoe County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
700
WUUS54 KMRX 280143
SVRMRX
TNC007-153-280230-
/O.NEW.KMRX.SV.W.0016.160428T0143Z-160428T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
843 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
BLEDSOE COUNTY IN EASTERN TENNESSEE...
* UNTIL 930 PM CDT
* AT 842 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SPENCER TO 10 MILES WEST OF
PIKEVILLE TO 4 MILES WEST OF OLD CUMBERLAND...MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...MOUNT CREST...CAGLE...OLD CUMBERLAND...MELVINE AND PALIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3555 8547 3557 8542 3572 8526 3576 8526
3577 8510 3576 8507 3577 8504 3575 8503
3577 8494 3576 8492 3569 8499 3568 8498
3567 8500 3557 8511 3554 8510 3541 8551
TIME...MOT...LOC 0142Z 246DEG 31KT 3577 8537 3567 8534 3556 8540
HAIL...<.75IN
WIND...60MPH
$$
AMP.232 follow-up statements
482
WWUS54 KMRX 280203
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
903 PM CDT WED APR 27 2016
TNC153-280212-
/O.CAN.KMRX.SV.W.0016.000000T0000Z-160428T0230Z/
SEQUATCHIE TN-
903 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SEQUATCHIE
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3572 8526 3576 8526 3577 8510 3576 8507
3577 8504 3575 8503 3577 8494 3576 8492
3569 8499 3568 8498 3567 8500 3562 8505
3562 8537
TIME...MOT...LOC 0202Z 252DEG 22KT 3574 8520
$$
TNC007-280230-
/O.CON.KMRX.SV.W.0016.000000T0000Z-160428T0230Z/
BLEDSOE TN-
903 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN BLEDSOE COUNTY...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
PIKEVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...MOUNT CREST AND MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3572 8526 3576 8526 3577 8510 3576 8507
3577 8504 3575 8503 3577 8494 3576 8492
3569 8499 3568 8498 3567 8500 3562 8505
3562 8537
TIME...MOT...LOC 0202Z 252DEG 22KT 3574 8520
HAIL...<.75IN
WIND...60MPH
$$
AMP.23879
WWUS54 KMRX 280218
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
918 PM CDT WED APR 27 2016
TNC007-280228-
/O.CAN.KMRX.SV.W.0016.000000T0000Z-160428T0230Z/
BLEDSOE TN-
918 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLEDSOE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3572 8526 3576 8526 3577 8510 3576 8507
3577 8504 3575 8503 3577 8494 3576 8492
3569 8499 3568 8498 3567 8500 3562 8505
3562 8537
TIME...MOT...LOC 0217Z 246DEG 31KT 3580 8504
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:27 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 27, 8:27 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 927 PM EDT WED APR 27 2016 .DISCUSSION... INITIAL BAND OF SHOWERS AND STORMS CONTINUE TO MOVE ACROSS MIDDLE TENNESSEE INTO THE CUMBERLAND PLATEAU THIS EVENING AHEAD OF A COLD FRONT TO THE WEST. TO THE NORTH OF THE KY/TN BORDER...A WEAK STATIONARY FRONT REMAINS IN PLACE...ALSO SERVING AS A FOCUS FOR ADDITIONAL SHOWERS AND STORMS THERE. THERE SHOULD BE AT LEAST SOME MODEST INSTABILITY IN PLACE OVERNIGHT TO WARRANT THE POTENTIAL FOR CONTINUED ISOLATED TO SCATTERED STRONG TO MARGINALLY SEVERE STORMS LATE THIS EVENING AND OVERNIGHT... PARTICULARLY IF THE AFOREMENTIONED BOUNDARY ACROSS KY CONTINUES ITS SLOW SLIDE INTO THE NORTHERN PLATEAU AND CUMBERLAND MOUNTAINS OF EAST TENNESSEE. DO NOT THINK COVERAGE WILL BE AS GREAT AS PREVIOUSLY ADVERTISED...SO HAVE LOWERED POPS SLIGHTLY AFTER MIDNIGHT TO THE 40 TO 60 PERCENT RANGE. DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY TONIGHT...ALONG WITH LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 64 82 59 85 / 60 30 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 64 81 58 83 / 60 40 10 10 OAK RIDGE, TN 63 81 57 83 / 60 40 10 10 TRI CITIES AIRPORT, TN 60 79 54 80 / 60 50 10 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AMP
Hazardous weather outlook, Apr 27, 2:40 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 340 PM EDT WED APR 27 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-281945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AND AGAIN THURSDAY IN THE SOUTHERN APPALACHIAN REGION. A FEW OF THESE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW OF THE STRONGEST STORMS COULD PRODUCE HAIL UP TO QUARTER SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... STRONG THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON IN TO EVENING...WITH A FEW SEVERE STORMS POSSIBLE. LARGE HAIL UP TO A QUARTER SIZE WILL BE THE PRIMARY THREAT WITH THESE STORMS. DAMAGING WIND WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.
In the hours before
Special weather statement, Apr 27, 5:18 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
618 PM EDT WED APR 27 2016
TNZ042-044-272300-
WASHINGTON-NORTHWEST GREENE-
618 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE AND
WASHINGTON COUNTIES...
AT 617 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TUSCULUM...OR
NEAR 3 MILES EAST OF GREENEVILLE...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...GREENEVILLE...JONESBOROUGH...TUSCULUM...GRAY...MIDWAY...
SPURGEON...LEESBURG...LIMESTONE...CHUCKY...FALL BRANCH AND AVONDALE.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3626 8237 3623 8238 3613 8270 3629 8283
3644 8265 3642 8260 3644 8248 3628 8235
TIME...MOT...LOC 2217Z 233DEG 11KT 3623 8275
AMP.23Special weather statement, Apr 27, 5:26 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
626 PM EDT WED APR 27 2016
TNZ045-272315-
UNICOI-
626 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT UNICOI COUNTY...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF BANNER HILL...OR 11 MILES SOUTHWEST OF ERWIN...MOVING NORTHEAST AT 5
MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ERWIN...BANNER HILL...UNICOI AND ROCKY FORK.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE!
LAT...LON 3612 8233 3612 8235 3609 8240 3601 8246
3598 8251 3597 8254 3595 8256 3597 8260
3601 8261 3603 8259 3604 8260 3607 8258
3620 8233 3614 8229
TIME...MOT...LOC 2226Z 231DEG 6KT 3600 8251
AMP.23Special weather statement, Apr 27, 6:04 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
704 PM EDT WED APR 27 2016
TNZ017-018-044-046-047-272345-
WASHINGTON-JOHNSON-SULLIVAN-NORTHWEST CARTER-SOUTHEAST CARTER-
704 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
CENTRAL CARTER...EASTERN SULLIVAN AND WESTERN JOHNSON COUNTIES...
AT 704 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL...OR
OVER ELIZABETHTON...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...ELIZABETHTON...HAMPTON...CENTRAL...PINE CREST...UNICOI...
WATAUGA...NEVA...MILLIGAN COLLEGE...SADIE...SHADY VALLEY...HUNTER...SOUTH
HOLSTON DAM...HARR AND DOEVILLE.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3635 8178 3636 8179 3632 8187 3624 8227
3625 8229 3626 8232 3625 8236 3635 8243
3660 8203 3659 8194 3662 8192 3635 8175
TIME...MOT...LOC 2304Z 244DEG 28KT 3634 8228
AMP.23Special weather statement, Apr 27, 6:16 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 PM EDT WED APR 27 2016
TNZ012-272345-
SCOTT-
716 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCOTT COUNTY...
AT 715 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF
HELENWOOD...OR 10 MILES WEST OF ONEIDA...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ONEIDA...WINFIELD AND BIG SOUTH FORK NATIONAL.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3660 8441 3636 8465 3638 8469 3639 8469
3640 8466 3641 8467 3641 8466 3644 8469
3650 8471 3658 8477 3660 8476
TIME...MOT...LOC 2315Z 212DEG 14KT 3647 8470
AMP.23Special weather statement, Apr 27, 6:36 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
736 PM EDT WED APR 27 2016
TNZ017-018-046-047-VAZ008-280015-
JOHNSON-SULLIVAN-NORTHWEST CARTER-SOUTHEAST CARTER-WASHINGTON-
736 PM EDT WED APR 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARTER...
SULLIVAN...JOHNSON...AND WASHINGTON COUNTIES AND THE CITY OF
BRISTOL...
AT 735 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF WALNUT HILL TO NEAR
BRISTOL TO 6 MILES NORTHEAST OF HAMPTON TO 14 MILES SOUTHEAST OF
ELIZABETHTON. MOVEMENT WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ABINGDON...MOUNTAIN CITY...BRISTOL TN...BRISTOL VA...BRISTOL...
WALNUT HILL...BLUFF CITY...NEVA...BLOUNTVILLE...SADIE...BENHAMS...SHADY
VALLEY...ELK MILLS...HUNTER...SOUTH HOLSTON DAM...HILANDER PARK...HARR...
DOEVILLE AND TRI-CITY AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE!!!
LAT...LON 3636 8179 3631 8190 3612 8203 3612 8206
3627 8208 3639 8218 3649 8245 3659 8239
3660 8230 3672 8233 3678 8217 3669 8192
3657 8182 3634 8175
TIME...MOT...LOC 2335Z 215DEG 19KT 3653 8238 3646 8218 3634 8209 3620
8204
AMP.23Special weather statement, Apr 27, 7:26 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
826 PM EDT WED APR 27 2016
TNZ018-VAZ008-280100-
JOHNSON-WASHINGTON-
826 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JOHNSON AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 826 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNTAIN CITY...
MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY...DAMASCUS...TRADE...KONNAROCK...LAUREL BLOOMERY AND NEVA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3659 8168 3657 8168 3653 8171 3647 8170
3640 8174 3634 8171 3634 8175 3636 8179
3633 8186 3658 8191 3658 8188 3660 8187
3661 8183 3662 8191 3664 8192 3675 8168
3664 8162 3663 8161
TIME...MOT...LOC 0026Z 239DEG 20KT 3653 8175
AMP.23The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:06 PM CDT | Severe Thunderstorm Warning | MRX | Johnson | 24 min |
| Apr 27, 7:26 PM CDT | Special Weather Statement | MRX | Johnson | 34 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 30 min |
| Apr 27, 9:26 PM CDT | Special Weather Statement | MRX | Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.